# SDR R7MA33719

- Difficulty date: June 18, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N911LN
- Make and model: Bell 407
- Aircraft serial: 53446
- Engine: Allsn 250C47B
- System (JASC): 3160 · Central Display
- Part: Switch
- Part number: 10648BH151
- Part serial: 53446
- Condition: Stuck
- Location: Cockpit
- Part time: 453 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUCK IN MANUAL MODE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
